# SDR YENA2022021800079

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 219
- Aircraft time: 35,231 hours, 22,977 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 6399, FLL-HAV (AIR TURN BACK TO FLL).  BLD LEAK #2 EICAS MSG ON CLIMB OUT.  PERFORMED QRH & EICAS MSG WENT OUT; PERFORMED  REPAIR  OF PRE COOLER EXHAUST SEAL PER MAB 36-00-14-012 & SRM 51-21-06 OPS  & LEAK CK  NORMAL  A/C OK FOR SVC
